Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 72, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 3:58 PM CDT for Comal County, Guadalupe County, Texas. It took effect at May 31, 2016, 5:05 PM CDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 3:58 PM CDT (20:58 UTC)
- In effect from
- May 31, 2016, 5:05 PM CDT
- Expired
- Jun 1, 2016, 10:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 11.07 ft at May 31, 2016, 7:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
447
WGUS44 KEWX 312058
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT TUE MAY 31 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-011458-
/O.NEW.KEWX.FL.W.0072.160531T2340Z-160601T1500Z/
/NBRT2.1.ER.160531T2340Z.160601T0000Z.160601T0300Z.NO/
358 PM CDT TUE MAY 31 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At NB Abv Comal.
* until Wednesday morning...or until the warning is cancelled.
* At 3:45 PM Tuesday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rapid rise above flood stage by late afternoon and continue to rise to near
7.1 feet by this evening.The river will fall below flood stage by tonight.
* Impact...At 6.0 feet...Minor lowland flooding reaches the lower portions of
campsites along River Road. Water reaches the bridge floor at Gruene Road..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
NB Abv Comal 6 7 6.3 Tue 4 PM 6.1 5.8 5.7 5.6 5.6
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$1 follow-up statement
632
WGUS44 KEWX 312212
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT TUE MAY 31 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-011406-
/O.EXT.KEWX.FL.W.0072.160531T2205Z-160601T1406Z/
/NBRT2.2.ER.160531T2131Z.160531T2300Z.160601T0206Z.NO/
512 PM CDT TUE MAY 31 2016
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Guadalupe River At NB Abv Comal.
* from this afternoon to Wednesday morning...or until the warning is cancelled.
* At 5:00 PM Tuesday the stage was 8.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by this evening.
The river will fall below flood stage tonight.
* Impact...At 12.5 feet...Several sections of River Road flood. Autos, gear and
sleeping campers can wash downstream from low banks adjacent to the river.
Flow is well into the flood plain through New Braunfels..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
NB Abv Comal 6 7 8.4 Tue 5 PM 5.8 5.7 5.6 5.6 5.6
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-011611-
/O.EXT.KEWX.FL.W.0073.160531T2245Z-160601T1740Z/
/GBCT2.2.ER.160531T2245Z.160601T0000Z.160601T0540Z.NO/
512 PM CDT TUE MAY 31 2016
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Guadalupe River At NB Below Comal.
* until Wednesday afternoon...or until the warning is cancelled.
* At 4:45 PM Tuesday the stage was 12.6 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise
to near 14.3 feet by this evening.The river will fall below flood stage by
after midnight tomorrow.
* Impact...At 14.0 feet...Moderate lowland flooding closes several roads,
streets and businesses in New Braunfels. Upstream River Road is extremely
dangerous..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
NB Below Comal 13 13 12.6 Tue 5 PM 12.7 12.4 12.3 12.3 12.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:28 PM CDT, 30 minutes earlier.
Area forecast discussion, May 31, 3:28 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 328 PM CDT TUE MAY 31 2016 .SHORT TERM (Tonight through Wednesday Night)... The first of many heavy rain episodes and storm complexes is currently passing through the CWA. The evolution of this system, which is a combination of high instability, high PWAT, mesocale boundary interactions, and upper level shortwave disturbances will be indicative of the next few days. Hi-resolution models have been essentially guessing at how to handle convective initiation and coverage over the last several days...and with the exception of a decent HRRR handling of today's activity, have not improved. Thus, basically the forecast has heavily favored the synoptic models in conjunction with collaboration with neighbors and regional offices. Looking west of the current convection...IR satellite is showing convection enhancing across New Mexico and south of the Big Bend region. Believe this area will be round number 2 of heavy rain potential overnight tonight. While this round will not have the benefit of the higher instability from this afternoon, and a somewhat worked over atmosphere, would expect this activity out west to evolve into a mature MCS and move east into at least the western half of the CWA late tonight into tomorrow morning. There may be a lull in activity between the Wednesday morning activity but it will likely only be brief as the atmosphere destabilizes again into the afternoon and yet another shortwave swings northeast across...again...the Big Bend and Edwards Plateau. It is extremely difficult to hone in on specific amounts in any particular region, but given the antecedent conditions that have been well advertised, the flash flooding risk will be significant between now and Wednesday night. && .LONG TERM (Thursday through Tuesday)... The heavy rain and flooding threats continue Thursday as the main upper low responsible for all of these shortwave disturbances enters the state. By Thursday morning, focused upper level lift associated with the right entrance region of the upper low will be positioned from Del Rio to Waco. This, coupled with the same moisture and instability considersations to today and Wednesday will likely be our most significant heavy rainfall threat. At the surface, the EURO and GFS both indicate the development of a surface low over West Texas and pushes southeast along the Rio Grande River. This will...yet again...provide a surface based focus to additional heavy rain development Thursday afternoon and as the main upper low begins to slow in its movement and becomes more stagnant, could potentially result in training heavy rainfall as well. This round could persist through Friday morning before the heavy rain potential begins to finally wane Friday evening...if the upper low does indeed move east as progged. As a result...QPF values have further increased, now expected the potential for 4-7 inches between now and Friday morning but with the potential for some areas to reach as high as 15 inches before this event is over with. If this estimate comes to fruition, flash flooding impacts will be severe. And with so much uncertainty in the positioning of certain variables, it is not possible to highlight any one particular area for this threat. So all persons in South Central Texas should prepare for the prospect of flash flooding, perhaps extreme flash flooding, and make plans to be potentially impacted. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 82 69 80 66 / 70 80 80 70 60 Austin Bergstrom Intl Airport 70 82 68 80 66 / 70 80 80 70 70 New Braunfels Muni Airport 70 82 68 80 66 / 70 70 80 70 70 Burnet Muni Airport 67 79 66 78 64 / 70 80 80 70 60 Del Rio Intl Airport 71 86 69 84 66 / 70 80 80 60 40 Georgetown Muni Airport 69 80 67 79 64 / 70 80 80 70 60 Hondo Muni Airport 70 84 68 82 65 / 70 70 80 70 60 San Marcos Muni Airport 70 82 68 79 65 / 70 80 80 70 70 La Grange - Fayette Regional 71 82 70 80 68 / 60 70 80 80 70 San Antonio Intl Airport 71 82 69 81 67 / 70 70 80 70 60 Stinson Muni Airport 72 83 70 82 68 / 70 70 80 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 PM CDT TUE MAY 31 2016 TXZ171>173-183>194-202>209-217>225-228-012000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 259 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE. THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST STATIONARY OVER TEXAS. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE. TB3
In the hours before
Local storm report, May 31, 3:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM FLASH FLOOD 2 W LIVE OAK 29.56N 98.38W
05/31/2016 BEXAR TX CITY OFFICIAL
OLD OCONNOR RD AT LOOKOUT RD CLOSED DUE TO FLASH
FLOODING
&&
EVENT NUMBER EWX1600517
CVPLocal storm report, May 31, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
05/31/2016 M2.23 INCH COMAL TX NWS EMPLOYEE
2.23 INCHES OF RAIN IN ABOUT AN HOUR
&&
EVENT NUMBER EWX1600518
CVPLocal storm report, May 31, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLASH FLOOD GRUENE 29.74N 98.11W
05/31/2016 COMAL TX EMERGENCY MNGR
DUE TO A COMBINATION OF WATER RELEASES FROM CANYON LAKE
PLUS LOCAL RUNOFF FROM THUNDERSTORMS...THE GUADALUPE
RIVER HAS GONE OVER THE GRUENE BRIDGE
&&
EVENT NUMBER EWX1600519
CVPLocal storm report, May 31, 3:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN 6 SSE SPRING BRANCH 29.79N 98.36W
05/31/2016 M2.47 INCH COMAL TX COCORAHS
2.47 INCHES OF RAIN IN 2.2 HOURS
&&
EVENT NUMBER EWX1600520
CVPLocal storm report, May 31, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN D'HANIS 29.33N 99.28W
05/31/2016 M1.50 INCH MEDINA TX PUBLIC
1.50 INCHES OF RAIN IN 30 MINUTES
&&
EVENT NUMBER EWX1600521
CVPSpecial weather statement, May 31, 3:57 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT TUE MAY 31 2016
TXZ208-223-312145-
GONZALES TX-CALDWELL TX-
357 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND
NORTHEASTERN GONZALES COUNTIES UNTIL 445 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LULING...MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LULING...WAELDER...PALMETO...THOMPSONVILLE...NEWTONVILLE...OTTINE AND
MCNEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2963 9714 2958 9768 2965 9763 2966 9765
2967 9765 2967 9770 2968 9771 2970 9774
2982 9736 2964 9713
TIME...MOT...LOC 2057Z 259DEG 35KT 2968 9768
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:00 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 15 hr |
| May 31, 10:42 AM CDT | Special Weather Statement | EWX | Llano | 48 min |
| May 31, 10:52 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 4 days |
| May 31, 11:31 AM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 31, 11:52 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 31, 12:05 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 31, 12:29 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real | 3 hr |
| May 31, 12:58 PM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| May 31, 1:55 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| May 31, 2:05 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 31, 2:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano | 3 hr |
| May 31, 2:21 PM CDT | River Flood Warning | EWX | Llano | 20 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bandera | 22 hr |
| May 31, 2:25 PM CDT | River Flood Warning | EWX | Bexar | 4 days |
| May 31, 2:25 PM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 31, 2:32 PM CDT | Areal Flood Advisory | EWX | Comal | 3 hr |
| May 31, 2:35 PM CDT | River Flood Warning | EWX | Fayette | 4 days |
| May 31, 2:40 PM CDT | Special Weather Statement | EWX | Hays | 50 min |
| May 31, 2:53 PM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| May 31, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 64 min |
| May 31, 3:05 PM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 31, 3:10 PM CDT | Special Weather Statement | EWX | Wilson | 65 min |
| May 31, 3:24 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 31, 3:54 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| May 31, 3:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| May 31, 4:01 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
| May 31, 4:05 PM CDT | Special Weather Statement | EWX | Gonzales | 40 min |
| May 31, 4:10 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 31, 4:15 PM CDT | Areal Flood Advisory | EWX | Caldwell | 3 hr |
| May 31, 4:22 PM CDT | Special Weather Statement | EWX | Bastrop, Gonzales | 38 min |
| May 31, 4:31 PM CDT | Special Weather Statement | EWX | Wilson | 44 min |
| May 31, 4:34 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 31, 4:52 PM CDT | Areal Flood Advisory | EWX | Atascosa, Gonzales, Karnes, Wilson | 3 hr |
| May 31, 4:52 PM CDT | River Flood Warning | EWX | Llano | 16 hr |
| May 31, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Karnes, Wilson | 32 min |
| May 31, 5:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee, Williamson | 3 hr |
| May 31, 5:29 PM CDT | River Flood Warning | EWX | Blanco | 20 hr |
| May 31, 5:29 PM CDT | Special Weather Statement | EWX | Karnes | 46 min |
| May 31, 5:50 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.